Pain relief that’s twice as nice! 💥
Advil Dual Action Coated Caplets combine 250 mg of ibuprofen and 500 mg of acetaminophen per dose, providing effective relief for various types of pain for up to 8 hours. With eco-friendly packaging that reduces plastic waste, this trusted OTC medication is perfect for anyone seeking reliable pain management while being mindful of the environment.
K**N
Ir truly is a dual action med!
It's great when you want an analgesic in order for the pain to go away but also need an anti-inflammatory.
E**E
Works as described
Easy to swallow. Works as directed
J**S
Fast working
Fast working
M**S
Helps me with severe migraine headaches
I am never, ever without Advil Liqui-gels because I have chronic migraines. I do take a prescription preventive medication but, with the longer growing season due to higher overall temperatures and then storms that are more frequent and severe than they were when I was in my teens, my migraines worsened. My migraines are tied to the weather, to dewpoint, to fluctuations in barometric pressure so there is no real way to avoid those triggers. At the first hint of a migraine, I immediately take 2 Advil Liqui-gels. I never leave home without something like peanut butter crackers and never without water so I can take Advil if a migraine strikes when I'm out. I never take Advil without food or without having had a very recent meal. Please, please read about NSAIDs. Ibuprofen (generic term for Advil) is an NSAID. Protecting your upper digestive system is important. It's also critically important that you do not exceed the amount of doses listed in the warnings on the box. If you are dealing with any kind of headache, pulled muscle or anything else which might require several doses, my suggestion is to document in your phone's calendar or memo when you take a dose. This will reduce the possibility that you'll exceed the maximum dose. Never assume that OTC (over the counter) medications are without side effects as that is absolutely not true. Advil, like other NSAIDs should not be taken prior to surgery as they make bleeding more likely. Also, very important is not to ever give Advil to a child unless it is Advil specifically for children. The dose is different.After all of that, how Advil is a must-keep-with-me when I go out in case a migraine occurs and then the warnings and suggestions (again, please read about possible side effects in case you have one including an allergic reaction to an ingredient), let me get to the mini version of the Liqui-gels. These are like a gift to me. When I have a migraine, part of that (for me) involves nausea. Having to take larger pills can make my nausea worse. So, these much smaller pills help mitigate nausea that would normally get worse from trying to swallow the bigger Liqui-gels. From a logistical standpoint, I can carry more doses of the minis in my purse's pill case than I can of the original Liqui-gel size.I hope my review helps anyone who reads it. Just remember, OTC medications like Advil Liqui-gels Minis are still very real medications with benefits and side effects and possible interactions with other OTC meds and prescription meds. And when you see your doctor and they ask you what medications you take, be sure to tell them that you're taking or have taken Advil if you've taken it within at least the prior week and/or have taken it more frequently. The doctor needs to look for interactions, any impact on labwork and possibly when scheduling medical tests or procedures.
A**.
It worked
It worked, lol!
E**N
Excelente
Este advil me quita cualquier dolor
H**O
Great buy!!
I was not expecting such a large bottle!! The price was worth it!!
S**
Works fast
Just what you would expect from ibuprofen but with rapid onset. Works well.
Trustpilot
1 week ago
1 month ago